How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32187
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

what cause sudden nose bleed

Customer Question

what cause sudden nose bleed
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.

Dr. Phil, MD :

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Dr. Phil, MD :

please enter chat

Dr. Phil, MD :

Hi I'm Dr. Phil

Dr. Phil, MD :

Can I ask your first name?

Expert:  Dr. Phil, MD replied 3 years ago.
I noticed you had difficulty entering chat mode Theophilus

I switched to this format

Do you take any blood thinners like aspirin or ibuprofen. Possibly even warfarin or one of the newer anticoagulants

These can cause spontaneous nose bleeds

also, irritation of the sinuses as in allergies or sinus infections

Finally a blood vessel that is close to the surface can bleed as well

do any of these apply?
Expert:  Dr. Phil, MD replied 3 years ago.
I noticed you had difficulty entering chat mode Theophilus

I switched to this format

Do you take any blood thinners like aspirin or ibuprofen. Possibly even warfarin or one of the newer anticoagulants

These can cause spontaneous nose bleeds

also, irritation of the sinuses as in allergies or sinus infections

Finally a blood vessel that is close to the surface can bleed as well

do any of these apply?
Expert:  Dr. Chip replied 3 years ago.
Hi. Two things here. Hopefully the bleeding has stopped but you should see your doctor about this. You could have a high blood pressure problem or you may have a low platelet count and both those areas need to be evaluated here